Maryland, 2014Winter Storm and Winter Weather in Maryland, March 2 to 3, 2014
March 2 to 3, 2014 · NWS LWX · 15 events in 15 counties and zones
A cold front crossed the region as low pressure passed across the south of the Mid Atlantic and heavy snow moved across the region. Temperatures dropped from north to south and precipitation changed from rain to sleet/freezing rain to snow.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front crossed the region as low pressure passed across the south of the Mid Atlantic and heavy snow moved across the region. Temperatures dropped from north to south and precipitation changed from rain to sleet/freezing rain to snow.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Mar 2, 10:31 AM EST, 4 hours 29 minutes earlier.
Area forecast discussion, Mar 2, 10:31 AM EST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1031 AM EST SUN MAR 2 2014
.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTHEAST THROUGH THE MID-ATLANTIC THIS
AFTERNOON. LOW PRESSURE OVER TEXAS WILL TRACK NORTHEAST ALONG THE
FRONT TONIGHT AND BRING WINTRY PRECIPITATION TO THE REGION TONIGHT
AND MONDAY. COLD CANADIAN HIGH PRESSURE RETURNS TO THE AREA
TUESDAY AND WEDNESDAY. LOW PRESSURE MAY AFFECT THE REGION LATE IN
THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT WAS MOVING INTO WESTERN MARYLAND AND THE EASTERN WEST
VIRGINIA PANHANDLE THIS MORNING. MILD AIR ON SOUTHERLY WINDS WAS
SURGING NORTHWARD TO THE SOUTH OF THE FRONT WITH SOME AREAS
ALREADY AOA 50 DEG AT 15Z...BUT BEHIND THE FRONT TEMPERATURES ARE
MUCH COLDER. THIS TIGHT GRADIENT IN TEMPERATURES WILL BE REFLECTED
IN MAXIMA TODAY WITH LOWER 40S NEAR THE MASON DIXON LINE TO LOWER
TO MID 60S ACROSS THE CENTRAL VA FOOTHILLS. EVENTUALLY...THE
COLDER AIR WILL PUSH SOUTH THROUGH THE ENTIRE CWA TONIGHT AS THE
FRONT MOVES SOUTH.
CWA IS DRY AT 15Z...BUT RADAR ECHOES WERE OBSERVED NOT TOO FAR
UPSTREAM. MIXED PRECIPITATION IS NOTED AROUND KMGW...WITH SNOW TO
THE NORTH AND RAIN TO THE SOUTH. PRECIPITATION WILL ENTER THE
HIGHLANDS AND WESTERN MARYLAND BY MIDDAY...AND SPREAD EASTWARD
THROUGH THE AFTERNOON. PRECIPITATION ONSET ACROSS MUCH OF THE CWA
WILL BE RAIN...HOWEVER RAIN MAY QUICKLY CHANGE TO MIXED
PRECIPITATION NEAR THE MASON DIXON LINE AND INTO MINERAL/GRANT
COUNTIES THIS AFTERNOON WITH THAT RAIN SNOW LINE VERY CLOSE TO OR
JUST SOUTH OF THE MASON DIXON LINE THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
AS THE SFC FRONT CLEARS OUR SRN BORDER TONIGHT...GULF MOISTURE AHEAD
OF THE APPROACHING WAVE (NOW OVER THE MID-SOUTH STATES) ENTERS FROM
THE WEST AND IT HONESTLY LOOKS TO BE ALL SNOW. HEAVY SNOW AT THAT.
THIS SHOULD CREATE A HEAVY SWATH OF SNOW WEST TO EAST ACROSS THE
CWA. BASED ON 00Z GUIDANCE THIS SWATH WOULD BE FROM PETERSBURG WV TO
ANNAPOLIS AND BE AROUND ONE FOOT. THERE HAS BEEN A SOUTH TREND...SO
THIS HEAVIEST SWATH MAY END UP FARTHER SOUTH. HOWEVER...THERE WAS
SUFFICIENT CONFIDENCE OF MEETING THE CRITERIA OF 5 INCHES (6 INCHES
FOR OUR WRN FIVE COUNTIES) TO ISSUE THE WARNING. AGAIN...A LARGE
AREA SHOULD EXCEED THIS MINIMUM CRITERIA GREATLY. OUR SNOW
PROBABILITIES SUGGEST UP TO 15 INCHES WHICH IS QUITE RARE FOR
MARCH...BUT LOOKING MORE LIKELY!
TROUGH AXIS CROSSES THE AREA FROM THE WEST LATE MONDAY AFTERNOON
WITH A QUICK CUTOFF IN PRECIP. TRIED NOT TO GET CUTE WITH ENDING
TIMES...GENEROUS ACCORDING TO 00Z GUIDANCE. COLD AIR ADVECTION
CONTINUES BEHIND THE COLD FRONT...SO TEMPERATURES OF GENERALLY UPPER
TEENS NORTH TO LOW 20S SOUTH CAN BE EXPECTED THROUGH THE DAY MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
GIVEN ALL THE ATTN THE NEXT 36 HRS WL REQUIRE WL KEEP THE XNTD
ABREVIATED.
GIVEN THE *MUCH* COLDER THAN NRML AIR THAT WL BE MOVG INTO THE
AREA FM THE UPR MIDWEST (AT 2 AM EST ND/MN TEMPS ARE IN THE -15 TO
-25 RANGE!) AND THE XPCTD SNOWPACK MON NGT LOWS WL BE CLOSE TO 25
DEGS BLO NRML - PSBLY SUB ZERO IN THE HIGHLANDS... SINGLE DIGITS
OVR MUCH OF THE AREA...A10 IN THE CITIES?
HIGH PRES THEN OVR THE RGN TUE AND WED. HIGHS IN M20S/L30S
TUE...30S WED AND THU.
AS HAS BEEN THE CASE THE PRVS 2 NGTS BOTH GFS/ECM PROJECT LOW PRES
DVLPG OVR THE SERN STATES FRI. ATTM BOTH ARE ALSO IMPLY THE
GREATER IMPACTS WL BE FELT TO THE S OF THE CWA...BUT IF HISTORY
SHOWS ANYTHING IT IS THAT THIS STORM WL NEED TO BE WATCHED IN THE
COMING DAYS.
AVG HIGH TEMPS IN ERLY MAR SHOULD BE A50. THAT DOES NOT APPEAR TO
BE THE CARDS RIGHT THRU NEXT WKND.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
CIGS DROP BELOW 5 FT THIS AFTERNOON...EVENTUALLY WINDING UP IN
MVFR BEFORE PRECIPITATION DEVELOPS LATE THIS AFTERNOON. MVFR
ONSET IN TAFS MAY BE A TOUCH EARLY...AND MAY BE DELAYED AN HOUR OR
TWO. PRECIPITATION ONSET LATER THIS AFTERNOON LOOKS TO BE IN THE
FORM OF RAIN BUT WITH COLDER AIR MOVING IN BEHIND A COLD FRONT A
MIX WITH/CHANGE TO SLEET AND THEN FREEZING RAIN APPEARS LIKELY
THIS EVENING BEFORE A TRANSITION TO SNOW. IFR IN MIXED
PRECIPITATION AND THEN LIFR IN SNOW WILL BE LIKELY. PERIOD OF
HEAVY SNOW FOR THE MORNING PUSH SHOULD TAPER OFF IN THE AFTERNOON
WITH IMPROVING CONDITIONS ALTHOUGH WINDS MAY PROMOTE BLOWING SNOW
ISSUES.
NNW WINDS WILL GUST 20 TO 30 KNOTS MON MRNG...GUSTING 15 TO 20
KNOTS MON AFTN...DIMINISHING TO 10 KNOTS OR LESS MONDAY NIGHT
THROUGH TUESDAY NIGHT.
CONDS SHOULD BE IMPRVG MON EVE AS LOW PRES EXITS AND HIGH PRES
BLDS IN FOR THE MIDWEEK. VFR CONDS XPCTD TUE THRU THU.
&&
.MARINE...
SCA WL GO INTO EFFECT FOR THE MAJORITY OF THE WATERS THIS
AFTN...AND FOR ALL WATERS TNGT AND MON. SNOW XPCTD ACROSS ALL
WATERS MON W/ POOR VSBYS.
SCA MAY BE REQUIRED FOR THE WATERS MON NGT/TUE MRNG...THEN
DIMINISHING AS HIGH PRES MOVES OVR THE AREA MID ALTC FOR THE
MIDDLE PORTION OF THE WK.
&&
.CLIMATE...
HOW RARE ARE LARGE MARCH SNOWS IN THE MID ATLANTIC? NOT ENTIRELY..
MAR 29/1942 MUST'VE BEEN SOMETHING ELSE...
BELOW IS A LIST OF THE LARGEST SINGLE DAY MARCH SNOWS AT THE 3
MAJOR AIRPORTS.
DCA (SINCE 1891) BWI (SINCE 1870) IAD (SINCE 1962)
# GRTR THAN
5" SNOWFALLS 18 25 7
SINGLE DAY
SNOWFALLS 3/29/1942 11.5" 3/29/1942 21.9" 3/13/1993 13.9"
3/4/1909 9.8" 3/18/1892 12.0" 3/9/1999 8.9"
3/9/1999 8.4" 3/13/1993 11.3" 3/9/1976 6.4"
3/7/1941 8.0" 3/6/1962 10.0" 3/1/1969 6.1"
3/15/1900 8.0" 3/3/1960 10.0" 3/30/1964 5.3"
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY
FOR DCZ001.
MD...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY
FOR MDZ013-014.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 6 PM EST MONDAY
FOR MDZ004>007-009>011.
WINTER STORM WARNING FROM 3 AM TO 9 PM EST MONDAY FOR
MDZ016>018.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 4 PM EST
MONDAY FOR MDZ003-501-502.
VA...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY
FOR VAZ025-026-038-039-051>054-502>504.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 6 PM EST MONDAY
FOR VAZ027>031-040-042-501.
WINTER STORM WARNING FROM 3 AM TO 9 PM EST MONDAY FOR VAZ036-
037-050-055>057.
WV...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY
FOR WVZ505-506.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 6 PM EST MONDAY
FOR WVZ050-052-053-055-502.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 4 PM EST
MONDAY FOR WVZ051-501-503-504.
MARINE...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 6 PM EST
MONDAY FOR ANZ531>534-537-539>541-543.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 PM EST MONDAY
FOR ANZ530-535-536-538-542.
&&
SYNOPSIS...BPP/BAJ/WOODY!
NEAR TERM...BPP
SHORT TERM...BAJ
LONG TERM...WOODY!
AVIATION...BPP/BAJ/WOODY!
MARINE...BAJ/WOODY!
CLIMATE...WOODY!Hazardous weather outlook, Mar 2, 12:59 PM EST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1259 PM EST SUN MAR 2 2014
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
031000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1259 PM EST SUN MAR 2 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WINTER STORM WARNING IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
STARTING THIS EVENING IN THE NORTH AND OVERNIGHT TONIGHT FOR THE
SOUTH. PLEASE REFER TO WSWLWX AND OUR WINTER WEATHER WEBSITE FOR
FURTHER DETAILS.
SMALL CRAFT ADVISORIES ARE IN EFFECT TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE WINTER STORM WARNING CONTINUES THROUGH MONDAY.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL WATERS MONDAY...AND
MAY BE NEEDED FOR PORTIONS OF THE WATERS MONDAY NIGHT AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-031000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
1259 PM EST SUN MAR 2 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WINTER STORM WARNING IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
STARTING THIS AFTERNOON IN THE FAR NORTHWEST...THEN THIS EVENING
OR OVERNIGHT TONIGHT FARTHER SOUTH. PLEASE REFER TO WSWLWX AND
OUR WINTER WEATHER WEBSITE FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE WINTER STORM WARNING CONTINUES MONDAY.
SUBZERO WIND CHILLS ARE EXPECTED MONDAY NIGHT ACROSS THE OUTLOOK
AREA. A WIND CHILL ADVISORY IS LIKELY FOR HIGHER ELEVATIONS AND
POSSIBLE ELSEWHERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Winter Weather, Extreme Western Allegany
- When
- March 2, 3:00 PM EST to March 3, 12:00 PM EST
- Where
- Extreme Western Allegany forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.622, -78.699 (the zone’s center; the record gives no point)
Snow accumulations of three or more inches was measured at surrounding locations.
Winter Storm, Washington
- When
- March 2, 11:00 PM EST to March 3, 12:00 PM EST
- Where
- Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.604, -77.814 (the zone’s center; the record gives no point)
Snowfall accumulations of five inches were measured at surrounding locations.
Winter Weather, Central and Eastern Allegany
- When
- March 2, 11:00 PM EST to March 3, 12:00 PM EST
- Where
- Central and Eastern Allegany forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.622, -78.699 (the zone’s center; the record gives no point)
Snow accumulations of two or more inches was measured at surrounding locations.
Winter Storm, Frederick
- When
- March 3, 2:00 AM EST to 2:00 PM EST
- Where
- Frederick forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.472, -77.398 (the zone’s center; the record gives no point)
Snowfall accumulations of five or more inches were measured at Stephens City.
Winter Storm, Carroll
- When
- March 3, 2:00 AM EST to 2:00 PM EST
- Where
- Carroll forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.563, -77.022 (the zone’s center; the record gives no point)
Snowfall accumulations of five or more inches were measured at surrounding locations.
Winter Storm, Northern Baltimore
- When
- March 3, 2:00 AM EST to 2:00 PM EST
- Where
- Northern Baltimore forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.443, -76.616 (the zone’s center; the record gives no point)
Snowfall accumulations of five or more inches were measured at surrounding locations.
Winter Storm, Harford
- When
- March 3, 2:00 AM EST to 2:00 PM EST
- Where
- Harford forecast zone
- Reported by
- Trained Spotter
Snowfall accumulations of five or more inches were measured at surrounding locations.
Winter Storm, Southern Baltimore
- When
- March 3, 2:00 AM EST to 2:00 PM EST
- Where
- Southern Baltimore forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.367, -76.614 (the zone’s center; the record gives no point)
Snowfall accumulations of five or more inches were measured at surrounding locations.
Winter Storm, Montgomery
- When
- March 3, 2:00 AM EST to 2:00 PM EST
- Where
- Montgomery forecast zone
- Reported by
- Trained Spotter
Snowfall accumulations of five or more inches were measured at Colesville.
Winter Storm, Prince Georges
- When
- March 3, 2:00 AM EST to 1:00 PM EST
- Where
- Prince Georges forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.830, -76.847 (the zone’s center; the record gives no point)
Snowfall accumulations of five or more inches were measured at Mount Rainier.
Winter Storm, Anne Arundel
- When
- March 3, 2:00 AM EST to 1:00 PM EST
- Where
- Anne Arundel forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.994, -76.568 (the zone’s center; the record gives no point)
Snowfall accumulations of five or more inches were measured at Edgewater.
Winter Storm, Howard
- When
- March 3, 2:00 AM EST to 2:00 PM EST
- Where
- Howard forecast zone
- Reported by
- Trained Spotter
Snowfall accumulations of five or more inches were measured at surrounding locations.
Winter Storm, Charles
- When
- March 3, 4:00 AM EST to 5:00 PM EST
- Where
- Charles forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.474, -77.013 (the zone’s center; the record gives no point)
Snowfall accumulations of five or more inches were measured at La Plata.
Winter Storm, St. Mary'S
- When
- March 3, 4:00 AM EST to 5:00 PM EST
- Where
- St. Mary'S forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.216, -76.529 (the zone’s center; the record gives no point)
Snowfall accumulations of five or more inches were measured at Great Mills.
Winter Storm, Calvert
- When
- March 3, 4:00 AM EST to 5:00 PM EST
- Where
- Calvert forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.535, -76.531 (the zone’s center; the record gives no point)
Snowfall accumulations of five or more inches were measured at Owings.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Arkansas, March 2 to 3, 20141 death · 2 injured · $3.4 million · 43 events
- Winter Storm in Arkansas, March 2 to 3, 20141 death · 4 injured · 12 events
- Coastal Flood in Guam, March 2 to 6, 2014$3.0 million · 1 event
- Winter Storm and Hail in Texas, March 2, 2014$920,000 · 0.88 in hail · 7 events
- Winter Storm in Kentucky, March 2 to 3, 2014$140,000 · 22 events
- Debris Flow in Washington, March 2 to 8, 2014$200,000 · 1 event
- Winter Weather in Texas, March 2, 20142 injured · $50,000 · 1 event
- Winter Storm in Kentucky, March 2 to 3, 201449 events
- Winter Storm and Debris Flow in West Virginia, March 2 to 3, 2014$15,000 · 35 events
- Damaging Winds and Strong Wind in Mississippi, March 2 to 3, 20142 injured · $18,000 · 55 kt wind · 5 events
- Ice Storm and Winter Storm in Kentucky, March 2 to 3, 201433 events
- Winter Storm in Missouri, March 2 to 3, 201430 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 505724, 505660, 505723, 505661, 505663, 505664, 505665, 505666, 505667, 505669, 505670, 505671, 505672, 505673, 505674.